Advertisement

Siberian Mathematical Journal

, Volume 58, Issue 3, pp 419–426 | Cite as

The removability problem for functions with zero spherical means

  • Vit. V. VolchkovEmail author
  • N. P. Volchkova
Article
  • 22 Downloads

Abstract

We study the functions on the punctured n-dimensional sphere having zero integrals over all admissible “hemispheres.” We find a condition for the point to be a removable set for this class of functions and show that the condition cannot be dropped or substantially improved.

Keywords

spherical means Funk transform Legendre functions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Shabat B. V., An Introduction to Complex Analysis. Part 2: Functions of Several Variables, Amer. Math. Soc., Providence (1992).zbMATHGoogle Scholar
  2. 2.
    Sychev A. V., Moduli and Quasiconformal Space Mappings [Russian], Nauka, Novosibirsk (1983).zbMATHGoogle Scholar
  3. 3.
    Axler S., Bourdon P., and Ramey W., Harmonic Function Theory, Springer-Verlag, New York (1992).CrossRefzbMATHGoogle Scholar
  4. 4.
    Markushevich A. I., Selected Chapters of the Theory of Analytic Functions [Russian], Nauka, Moscow (1976).zbMATHGoogle Scholar
  5. 5.
    Trokhimchuk Yu. Yu., Continuous Mappings and Conditions of Monogeneity, Isr. Program for Scientific Translations, Jerusalem (1964).zbMATHGoogle Scholar
  6. 6.
    Helgason S., Integral Geometry and Radon Transforms, Springer-Verlag, New York (2010).zbMATHGoogle Scholar
  7. 7.
    Volchkov V. V., Integral Geometry and Convolution Equations, Kluwer Academic Publishers, Dordrecht (2003).CrossRefzbMATHGoogle Scholar
  8. 8.
    Volchkov V. V. and Volchkov Vit. V., Harmonic Analysis of Mean Periodic Functions on Symmetric Spaces and the Heisenberg Group, Springer-Verlag, London (2009).CrossRefzbMATHGoogle Scholar
  9. 9.
    Volchkov V. V. and Volchkov Vit. V., Offbeat Integral Geometry on Symmetric Spaces, Birkhäuser, Basel (2013).CrossRefzbMATHGoogle Scholar
  10. 10.
    Volchkov V. V., “Solution of the support problem for several function classes,” Sb. Math., vol. 188, no. 9, 1279–1294 (1997).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Funk P., “Über eine geometrische Anwendung der Abelschen Integralgleichung,” Math. Ann., Bd 77, 129–135 (1916).CrossRefzbMATHGoogle Scholar
  12. 12.
    Rubin B., “Inversion and characterization of the hemispherical transform,” J. Anal. Math., vol. 77, 105–128 (1999).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Campi S., “On the reconstruction of a star-shaped body from its ‘half-volumes’,” J. Austral. Math. Soc. (Ser. A), vol. 37, 243–257 (1994).MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Bateman H. and Erdélyi A., Higher Transcendental Functions. Vol. 1: The Hypergeometric Function. Legendre Functions [Russian translation], Nauka, Moscow (1973).zbMATHGoogle Scholar
  15. 15.
    Stein E. and Weiss G., Introduction to Harmonic Analysis on Euclidean Spaces, Princeton University Press, Princeton (1970).Google Scholar
  16. 16.
    Vilenkin N. Ya., Special Functions and Representation Theory of Groups [Russian], Nauka, Moscow (1991).CrossRefzbMATHGoogle Scholar
  17. 17.
    Volchkov V. V., “New theorems on the mean for solutions of the Helmholtz equation,” Sb. Math., vol. 79, no. 2, 281–286 (1994).MathSciNetCrossRefGoogle Scholar
  18. 18.
    Lopatinskii Ya. B., Introduction to the Modern Theory of Partial Differential Equations [Russian], Naukova Dumka, Kiev (1980).Google Scholar
  19. 19.
    Volchkov Vit. V., “Local two radii theorem on the sphere,” St. Petersburg Math. J., vol. 16, no. 3, 453–475 (2005).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Donetsk National UniversityDonetskUkraine
  2. 2.Donetsk National Technical UniversityDonetskUkraine

Personalised recommendations